# SDR 9509542709

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818EA
- Make and model: Boeing 727225
- Aircraft serial: 22555
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Rib
- Condition: Cracked
- Location: Fs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS IN THE RIGHT WING-TO-BODY UPPER RIB CHORD BS 760 AT RBL 70.5.  REPAIRED CHORD (P/N 65-18522-14) PER EA 27-98434.
